# SDR SWAA2019040431356

- Difficulty date: March 14, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141A52204
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN ON GIRT BAR FITTING ATTACH POINT CORRODED AT BS. 344, LBL 59. / R&R ATTACH POINT IAW SRM.
